# SDR SWAA990176

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND 5 WHITE EMERGENCY EXIT FLOOR LIGHTS IN A ROW INOP.  INSPECTED WIRE SPLICES AND OPS CHECK LIGHTS OK.
